# SDR 96UAL900178

- Difficulty date: March 11, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N618UA
- Make and model: Boeing 767222
- Aircraft serial: 21878
- Engine: Pwa JT9D7R4D
- System (JASC): 2450 · AC Power Distribution System
- Part: Auto Buss
- Condition: Malfunctioned
- Location: Rt Ac Syst
- Stage of operation: TO
- Nature of condition: H, J
- Precautionary procedure: O

## Discrepancy

RIGHT AC AUTO BUS TIE DID NOT PICK UP LOAD WHEN RIGHT GENERATOR TRIPPED.  AT CRUISE TRIED TURNING OFF RIGHT BUS WITH APU GEN ON LINE.  RIGHT BUS TIE BREAKER WOULD NOT PICK UP POWER FROM OTHER SOURCE WITH BTB SWITCH IN AUTO.
